MAUDE Adverse Event Report: DEPUY SPINE INC EXPEDIUM SFX CROSS CONNECTOR SYSTEM CONNECTOR A6 5.5 X 49-66MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

DEPUY SPINE INC EXPEDIUM SFX CROSS CONNECTOR SYSTEM CONNECTOR A6 5.5 X 49-66MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 189401406
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot - a review of the receiving inspection (ri) for sfx,5.5,ti, med, size a6 was conducted identifying that lot number om11195 was released in a single batch.Batch1: lot qty of (b)(4) units were released on 13 oct 2020 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device history review - the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021 this was a plif (l4-s) for treating spondylolisthesis.The cross connector broke off during bending.Procedure was completed without surgical delay.This report is for one (1) expedium sfx cross connector system connector a6 5.5 x 49-66mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
EXPEDIUM SFX CROSS CONNECTOR SYSTEM CONNECTOR A6 5.5 X 49-66MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key12572665
Report Number1526439-2021-02102
Device Sequence Number11770183
Product Code KWQ
UDI-Device Identifier10705034168135
UDI-Public(01)10705034168135
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number189401406
Device Catalogue Number189401406
Device Lot NumberOM11195
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date10/04/2021
Patient Sequence Number1